Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 12, Pages 849-854
http://dx.doi.org/10.1155/S0161171200003604

Right simple subsemigroups and right subgroups of compact convergence semigroups

Central Missouri State University, Warrensburg, Missouri, USA

Received 1 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Phoebe Ho and Shing S. So, “Right simple subsemigroups and right subgroups of compact convergence semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 849-854, 2000. https://doi.org/10.1155/S0161171200003604.